# SDR SCNA99089

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 893851
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NUMBER THREE ENGINE FIRE WARNING LIGHT ILLUMINATED.  DISCHARGED BOTH ENGINE FIRE BOTTLES AND FIRE LIGHT REMAINED ON.  RETURNED AIRCRAFT TO AIRPORT.  FOUND FIREWALL LOOP TO BE AT FAULT.  REMOVED AND REPLACED FIRE LOOP SYSTEM, OPERATIONALLY CHECKS NORMAL.
